advertisement
Question
Posted by: Confused | 2012/11/06

Irregular periods after sterilisation and the Pill

I was sterilised in June directly after giving birth. My periods are now irregular but more irritatingly, I spot for upto a week before actual bleeding commences and this is having a detrimental effect on my life i.e. for 2 weeks a month I cannot have sex. Would it be safe to go back onto the pill to regulate my periods? Can I stay on the Pill (obviously it wouldnt be for contraceptive reasons).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is fine to go back on the Pill, but see your doctor first to exclude other causes for the irregular bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement